Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Why is my eye bloodshot for the past 2 days ?

my right eye has been extremely bloodshot for the past 2 days and tonight there appears to be a pink growth forming near the outer edge of the iris. It s a little itchy as well. Is this something I should have checked? I m a 45 year old male who has had radial Karetotemy surgery to correct nearsightedness 14 years ago and have not had an eye checkup since then.
Asked On : Wed, 19 Jan 2011
Answers:  2 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Ayurveda Specialist 's  Response
helio,
yes, go to the eye specialist at the earliest.It may be conjunctivitis or some other infection
Answered: Thu, 20 Jan 2011
I find this answer helpful
Ayurveda Specialist Dr. Ashutosh Thigale's  Response
This problem generally occures due to rakta+kapha dushti.Phaltrik ghrutam 2spoons+ tab (2) triphala guggule is very sure medicine.The aahar+vihar doshas should also rectified by your ayuvedic vaidya.Application of phalghritam is also essential.
Answered: Tue, 25 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor